# SDR ASOA2012061901809

- Difficulty date: June 5, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 24,373 hours, 16,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Part time: 985,848 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER BS 280 WEB HAS MINOR CORROSION ON AFT SURFACE. REMOVED CORROSION IAW SRM 53-11-10-201-003-A01.  REPAIR "A" DAMAGE EXCEEDS LIMITS OF THIS REPAIR .016" REMOVED .005 ALLOWED. REPAIRED WEB IAW REO 670-53-11-594.
